# SDR ZW0A0102505

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN MEMBRANE AT STA 148 TO 160, RBL 10 TO RBL 18.  CUT OUT CORROSION PER SRM 51-70-4 AND SPM 6-80-01.  TREATED PER SRM 51-10-3.  REPAIRED MEMBRANE PER SRM 51-70-4 AND SRM 53-14-1.  INSTALLED FASTENERS PER SRM 51-30-2 AND SRM 51-30-5.  SEALED PER SRM 51-20-0.
